RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 2, Pages 176–182 (Mi tmf5940)  

Open string in background non-Abelian field

B. M. Barbashov, A. P. Koshkarov


Abstract: The interaction of charged strings with an external field is of interest in connection with the low-energy limit in string field theory. The theory of a charged string interacting with an external electromagnetic field leads to an effective Born–Infeld action for the external field [1], i.e., the external field is restricted, this being a consequence of the nonlinearity. The present paper studies dynamics of a string in an external Yang–Mills field when the string carries a non-Abelian charge at its ends. The action function is found. A boundary-value problem and equations of motion are derived from the variational principle. Gauge conditions for such a system are proposed, and a particular solution corresponding to motion of the string in such a field is discussed.

Full text: PDF file (600 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:2, 1134–1139

Bibliographic databases:

Received: 10.10.1989

Citation: B. M. Barbashov, A. P. Koshkarov, “Open string in background non-Abelian field”, TMF, 85:2 (1990), 176–182; Theoret. and Math. Phys., 85:2 (1990), 1134–1139

Citation in format AMSBIB
\Bibitem{BarKos90}
\by B.~M.~Barbashov, A.~P.~Koshkarov
\paper Open string in~background non-Abelian field
\jour TMF
\yr 1990
\vol 85
\issue 2
\pages 176--182
\mathnet{http://mi.mathnet.ru/tmf5940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090074}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 2
\pages 1134--1139
\crossref{https://doi.org/10.1007/BF01086841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FU79200002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5940
  • http://mi.mathnet.ru/eng/tmf/v85/i2/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:202
    Full text:90
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021